WAR TIGER USA Fan Death Valley Member since Oct 2005 2487 posts
re: OT medical staff: Severe stomach pains and medication (Posted on 2/15/13 at 8:55 am to heehaw)
Why are you taking Metronidazole?
Dicyclomine? Do you have IBS?
You are trying to treat upper ABD pain with an Antibiotic and an Anticholinergic. As the pharmacist said, there is no interaction between these two drugs, and you should avoid alcohol until the Metro clears your system.
Without an answer from you......I am guessing you either have reflux (stomach moving up into your esophagus), or you have a blockage at your Gall Bladder. There are several things this could be, but those are pretty common occurrences.
3xlsugrad North Carolina Fan Member since Feb 2012 11037 posts
re: OT medical staff: Severe stomach pains and medication (Posted on 2/15/13 at 9:31 am to VABuckeye)
quote: Instead of self medicating a problem that you are clueless about why don't you ask the OT before you taking any meds to find out a) what it is and b) what medications you should be taking if any.